# SDR EE4Y100335

- Difficulty date: August 13, 2010
- Submitted: August 13, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 65,574 hours, 65,398 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, FLOORBEAM LOWER FLANGE WITH CORROSION AT STA 867 BETWEEN RBL 26 AND RBL 56.  THE CORROSION REQUIRES A MAJOR REPAIR.
